MathSciNet Relay Station
MathSciNet bibliographic data
MR1304783 (95k:60218) 60K05 (60E15 60J15)
Chang, Joseph T. Inequalities for the overshoot. Ann. Appl. Probab. 4 (1994), no. 4, 1223–1233.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement